Energy Functionals on Certain Fractal Structures
Journal of convex analysis, Tome 9 (2002) no. 2, pp. 581-6
Cet article a éte moissonné depuis la source Heldermann Verlag
We describe -- going back to the early eighties -- a few ideas occurring in some papers by physicists and mathematicians concerning the dynamical properties of certain fractal structures and we outline an effective metric theory devised to bring these ideas together, in a metric framework of pseudo-Riemannian type.
Classification :
46E35, 28A80
Mots-clés : Fractals, quasi-distances, doubling measures, Lagrangeans
Mots-clés : Fractals, quasi-distances, doubling measures, Lagrangeans
@article{JCA_2002_9_2_JCA_2002_9_2_a15,
author = {U. Mosco},
title = {Energy {Functionals} on {Certain} {Fractal} {Structures}},
journal = {Journal of convex analysis},
pages = {581--6},
year = {2002},
volume = {9},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2002_9_2_JCA_2002_9_2_a15/}
}
U. Mosco. Energy Functionals on Certain Fractal Structures. Journal of convex analysis, Tome 9 (2002) no. 2, pp. 581-6. http://geodesic.mathdoc.fr/item/JCA_2002_9_2_JCA_2002_9_2_a15/